EconPapers    
Economics at your fingertips  
 

Limit theorems for bipower variation in financial econometrics

Ole Barndorff-Nielsen, Sven Erik Graversen, Jean Jacod and Neil Shephard ()

OFRC Working Papers Series from Oxford Financial Research Centre

Abstract: In this paper we provide an asymptotic analysis of generalised bipower measures of the variation of price processes in financial economics. These measures encompass the usual quadratic variation, power variation and bipower variations which have been highlighted in recent years in financial econometrics. The analysis is carried out under some rather general Brownian semimartingale assumptions, which allow for standard leverage effects.

Date: 2005
New Economics Papers: this item is included in nep-ecm and nep-ets
References: Add references at CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.finance.ox.ac.uk/file_links/finecon_papers/2005fe09.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 500 Can't connect to www.finance.ox.ac.uk:80 (No such host is known. )

Related works:
Journal Article: LIMIT THEOREMS FOR BIPOWER VARIATION IN FINANCIAL ECONOMETRICS (2006) Downloads
Working Paper: Limit theorems for bipower variation in financial econometrics (2005) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:sbs:wpsefe:2005fe09

Access Statistics for this paper

More papers in OFRC Working Papers Series from Oxford Financial Research Centre Contact information at EDIRC.
Bibliographic data for series maintained by Maxine Collett ().

 
Page updated 2025-03-31
Handle: RePEc:sbs:wpsefe:2005fe09